Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Nuva Ring side effects

 - UBBFriend: Email this page to someone!    
Author Topic: Nuva Ring side effects
alita
Neophyte
Member # 24540

Icon 1 posted      Profile for alita     Send New Private Message       Edit/Delete Post   Reply With Quote 
i just started the ring about two weeks ago and recently i find myself waking up in the mornings with headaches (i typically never get headaches). i'll also feel slightly nauseated throughout the day and the back of my throat seems to be sore. i also feel a little high-strung and easily irritated.

i can't tell if i'm just paranoid and am imagining these side effects or what, but i guess i'm just wondering

1) is there anything that i can do about them?
2) are these good/bad/typical symptoms compared to what other people have experienced while on the ring?

thx!


Posts: 2 | From: Providence, RI, USA | Registered: Jul 2005  |  IP: Logged | Report this post to a Moderator
DiamondGirl2K
Activist
Member # 9162

Icon 1 posted      Profile for DiamondGirl2K     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey! I've been on the ring for about 5 months. At first I had bad side effects too. My breast were REALLY tender and I was also slightly nauseated. It was so bad at first, I considered going to to my GYN and switching to something else.

But remember, you've been on it for such a short amount of time. Your body needs more time getting used to the hormones. I know everybody is different and it took me about 4 months to get over the side effects and now I'm fine. I LOVE the ring. It's so easy and really convenient for me.

No, I don't think your imagining anything. But I think the site recommends you give your body at least 3 cycles to get used to the hormones. If you really feel that you won't be able to get past the side effects, you should speak with your GYN about switching to the patch, pill or many other kinds of BC out there.

But if you like it and want to keep using it, try to give yourself some more time and you'll be ok!


Posts: 137 | From: The Home of The Greatest: NY | Registered: Jul 2002  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3